# SDR DALA1148043115

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS 4 AREAS WITH CORROSION AT FR56. SSI 534107 BLENDED OUT CORROSION AREA IAW A319 SRM 51-74-00AREA 1 W=2" L=5.7 5" MAX D=.049, AREA 2 L=9.40" W=1.90" MAX D=.055 AREA 3 L=3" W=3" MAX D=.055 AREA 4 L=4" W=3.60" MAX D=.060" NO LIMITS OF REPAIR ESTABLISHED  ON SRM.  REMOVED DOOR SILL WEB AND REPLACED NEW PART P/N D5347715100200 BATCH 0002082052 IAW A319 SRM 51-42-11.
